MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL
Model Number M0061902320
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the end of the product crumpled and does not go in.The procedure was completed with another of the same device and there were no known patient complications reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of stent buckled material, inside the patient.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of stent buckled material, inside the patient.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h11: the returned tria ureteral stent was analyzed, and during the inspection, it was found that the stent bladder coil buckled, which confirm the reported event.The analysis performed to the returned device; it is possible to conclude that this problem could be caused by operational factors.Based on the analysis results stent buckled, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of stent buckled material, inside the patient.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h11: correction to product analysis.The returned tria ureteral stent with positioner and suture were analyzed, and during the inspection, it was found that the stent bladder coil buckled, which confirm the reported event.The analysis performed to the returned device; it is possible to conclude that this problem could be caused by operational factors.Based on the analysis results stent buckled, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
TRIA? FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22982321
Report Number2124215-2025-62444
Device Sequence Number9370521
Product Code FAD
UDI-Device Identifier08714729937906
UDI-Public(01)08714729937906
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902320
Device Catalogue NumberM0061902320
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/15/2025
11/06/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/10/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale